Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods. Should I take pause tablet or regesterone?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i am married since 5 kids yet...i had take precautions.... ISsue : I get periods inregular manner. but since last year nov had heavy flow i had visited doctor, had Pause medicine to get it under control, since then i had normal peroids . this aug.. since aug. i had less bleeding.. Sep i did not get my periods..on oct 18th i periods started, did not finish till 25th.. i started taking regestone... 1 in a day.. 2 days it was under control.. Last nite, while i was working..i had stomach pain. and mid nite bleeding started again....can u tell me shouldi take pause tablet or regestone.. to get it under control. i need travel next 3 days... ?????
Posted Sun, 24 Nov 2013 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 41 minutes later
Brief Answer: Better to take both with your doctor's advice Detailed Answer: Hi, Thanks for the query. According to your description, I am thinking that you started taking regesterone pills after ruling out the pregnancy only. The irregularity in your periods could be due to hormonal imbalance. The possible causes for your present bleeding are : - Insufficient dosage of regesterone to control your hormonal imbalance. - Altering the time of intake of regesterone pill or missing the pill. -Structural causes like uterine fibroids, endometrial abnormalities etc. So, with your doctor's advice you can take both pause tablet and regesterone tablet. Pause tablet helps in controlling the bleeding. Regesterone helps in controlling and preventing the bleeding. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor